Moderate deviations for stationary processes

Biao Wu Wei, Zhibiao Zhao

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

We obtain asymptotic expansions for probabilities of moderate deviations for stationary causal processes. The imposed dependence conditions are easily verifiable and they are directly related to the data-generating mechanism of the underlying processes. The results are applied to functionals of linear processes and nonlinear time series. We carry out a simulation study and investigate the relationship between accuracy of tail probabilities and the strength of dependence.

Original languageEnglish (US)
Pages (from-to)769-782
Number of pages14
JournalStatistica Sinica
Volume18
Issue number2
StatePublished - Apr 1 2008

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Moderate deviations for stationary processes'. Together they form a unique fingerprint.

Cite this